Journal article icon

Journal article

A particle approximation of the solution of the Kushner-Stratonovitch equation

Actions


Access Document


Publisher copy:
10.1007/s004400050249

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Probability Theory and Related Fields
Volume:
115
Issue:
4
Pages:
549-578
Publication date:
1999-11-01
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
URN:
uuid:97b0eca7-a5da-4fa5-9ba3-cc6fd7091dcc
Source identifiers:
366631
Local pid:
pubs:366631

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP